RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 72, Issue 2  


Layer-Projective Lattices. II
V. A. Antonov, Yu. A. Nazyrova
163
On Polynomials over a Finite Field of Even Characteristic with Maximum Absolute Value of the Trigonometric Sum
L. A. Bassalygo, V. A. Zinov'ev
171
Solvability of Nonlocal Elliptic Problems in Dihedral Angles
P. L. Gurevich
178
Morrey Regularity of Nonlinear Elliptic Systems of High Order under Degeneration of Ellipticity
E. A. Kalita
198
Berezin Symbols and Schatten–von Neumann Classes
M. T. Karaev
207
Functional Inequalities and Relative Capacities
V. S. Klimov, E. S. Panasenko
216
A Periodic Problem for the Landau–Ginzburg Equation
M. V. Komarov, I. A. Shishmarev
227
Analysis on Loop Spaces and Topology
R. Léandre
236
New Proof of the Semmes Inequality for the Derivative of the Rational Function
A. A. Pekarskii
258
On the Additive $D$-Stability of Matrices on the Basis of the Kharitonov Criterion
I. M. Romanishin, L. A. Sinitskii
265
Critical $\Omega$-Fiber Formations of Finite Groups
M. M. Sorokina, N. V. Silenok
269
Norm Estimates for Multiplication Operators in Hilbert Algebras
A. N. Urinovskii
283
On the Similarity of Some Differential Operators to Self-Adjoint Ones
M. M. Faddeev, R. G. Shterenberg
292

Brief Communications
Estimates of Solutions to Equations with Aftereffect in Sobolev Spaces and the Basis of Divided Differences
V. V. Vlasov, S. A. Ivanov
303
On the Spectral Multiplicity of Some Volterra Operators in Sobolev Spaces
I. Yu. Domanov
306
A Note on the Approximation Properties of Frames of General Form
B. S. Kashin, T. Yu. Kulikova
312
On the Defect Index of Quadratic Self-Adjoint Operator Pencils
A. S. Kostenko
315
Letter to the Editor
Yu. M. Nechepurenko
320
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019